# SDR SWAA2023090689358

- Difficulty date: August 15, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY DOOR CUT-OUT AFT SHIELD AT STA: 500+6 & 500+10; WL 156; RBL 24.5.<[01] COMPLETED STEP 1.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] UPDATED MEASUREMENT TABLE.;[04] UPDATED STEPS 2 AND 3.;[05] EDIT TO STEP 3; NOW HAS CORRECT REFERENCE.;[06] UPDATED STEP 2;4;5;AND 6;[07] NO SRM ALLOWABLE DAMAGE WAS FOUND TO BE APPLICABLE. REPAIR BY REMOVAL AND REPLACEMENT OF PART IAW SRM 51-10-02-0G-0 9.C.  REMOVED FWD CARGO BAY DOOR CUT-OUT SHIELD IAW SRM 51-40-02-0G-0.  LOCATE AND DRILLED NEW FWD CARGO BAY DOOR CUT-OUT SHIELD IAW SRM 51-40-05-0G-0 AND DWG 143A0080.  APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02  APPLIED BMS 10-11 TYPE 2 ENAMEL COATING IAW SOPM 20-41-02  INSTALLED NEW FCB DOOR CUTOUT SHIELD IAW SRM 51-40-02-0G-0 AND DWG 143A0080 ID:0023 REV:-;[08] VERIFIED CORRECTIVE ACTION #7 VERIFIED MEASUREMENTS
